# SDR P5CA2019092300189

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 33,423 hours, 5,395 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LOWER CHORD, UPPER CHORD, AND WEB OF LT SIDE HORIZONTAL STABILIZER; TRAILING EDGE AT STAB BL 421.5. REPAIRED DAMAGED AREAS IAW EI NO T2019A55M-3727 REV 3. JOB COMPLETED AND CONDITION CHECKS NORMAL. CRACK LENGTH 0.5", 3", 5"
